Etracker Debug:
	et_pagename = "Journal of Literary Semantics|jlse|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal of Literary Semantics

An International Review

Founded by Eaton, Trevor

Ed. by Toolan, Michael

2 Issues per year

ERIH category 2011: INT2

VolumeIssuePage

Issues

A THEORY FOR METAPHOR

A. P. Martinich

Citation Information: Journal of Literary Semantics. Volume 13, Issue 1, Pages 35–56, ISSN (Online) 1613-3838, ISSN (Print) 0341-7638, DOI: 10.1515/jlse.1984.13.1.35, July 2009

Publication History

Published Online:
2009-07-20

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.